# SDR CALA2014051391013

- Difficulty date: May 11, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 41,377 hours, 17,871 cycles
- Engine: Iae V2527A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Attach Fitting
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT ACTUATOR ATTACH FITTING IS CHAFED.  BLENDED CHAFED AREA.  ORIGINAL THICKNESS WAS 0.200 & REMAINING THICKNESS IS 0.198.  MATERIAL LOSS IS 0.002.  THIS REPAIR REQUIRES SRI INSP IAW SRI 52-30-00-1-005-00 TABLE 105.  FIRST INSPECTION IS DUE AT 60000 FC AFTER REPAIR EMBODIMENT.  CURRENT PTT IS 41377 & PTC IS 17871.
